The new Panado syrup sachet in peppermint flavour is formulated to help with the relief of mild to moderate pain and fever
Ingredients per 5ml: Paracetamol - 120 mg. Preservatives: Methylparaben - 0.10% m/v. Ethanol - 10% v/v. Contains sugar: Glucose - 2.5g. Sucrose - 807 mg.
Contraindications: Do not use the product if known hypersensitivity or allergy exists towards any of the ingredients.
Warnings and Special precautions: If you are taking chronic medication consult your medical practitioner before using.
Dosage: Do not exceed the recommended dosage, the efficacy of support may vary between.
While symptoms persist, to be repeated every 4 hours if needed to a maximum of 4 doses per 24 hours for no longer than 5 days.
- Under 3 months: 10 mg/kg(0.41ml/kg)
- 3 months to 1 year: 2,5 ml to 5 ml (60 to 120 mg)
- 1 to 5 years: 5 ml to 10 ml (120 to 240 mg)
- 6 to 12 years: 10 ml to 20 ml (240 to 480 mg)
Pack Size: 12x5ml